# SDR AALA201801039017

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 51,381 hours, 25,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY SLIDE IS MISSING, REPORTEDLY IT FELL OUT WHEN CATERING OPENED THE DOOR.  THE SLIDE WAS LOCATED AND FOUND PARTLY DEPLOYED.  THE DOOR SLIDE COVER IS CRACKED, INSPECTION PORT LOOSE, DOOR IS UNSERVICEABLE.   THE SLIDE DOOR COVER WAS REMOVED.  REPLACED THE COVER.
